# SDR DALA2018090105389

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 52,518 hours, 36,040 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF VERTICAL STABILIZER AT ZFS=52.267 IS CRACKED. REFERENCE AA 5530-01048 AND AD 2018-10-08. REPAIRED VERT STAB UPPER L/E SKIN/CRACK PER ER/A 571285-14 REV ORIG.
